# SDR WX0A2023071231793

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 48,811 hours, 32,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 142638
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FWD L FAILED UNIT SELF TEST / REMOVED AND REPLACED EPSU FWD L UNIT, OP'S CK GOOD IAW AMM 33-51-38 PB 401"
